Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took unwanted abortion kit at the 4th week, started bleeding. Still not got regular periods. How long will it take ?

Hi...I was four weeks pregnant and the baby was not planned so I took unwanted kit...after that I started bleeding that was on 25th of Jan,2013.....but now its more than one month but I have not got my periods.....I also took 2 tablets on 4th of march named cytology....but still I m not getting my periods....why??? Is everything normal
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for query.
I have to say one thing that you should take this unwanted kit under supervision of doctor.
You may bleed profuesly and need medical attension.
your ultrasound should be done on 10 day of taking medication.
USG shows everything is clear or not.
now consult with some gynae,get USG done.
Everthing will be fine.
take care
Answered: Wed, 10 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You must see your gynaecologist / earlier, the better.
It may be pregnancy again / incomplete abortion / or a totally unrelated issue like a vesicular mole.
Only examination and investigations can clarify.
It may be dangerous to self medicate.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor